Advertisement

Anti-PD1 therapy-associated cutaneous leucocytoclastic vasculitis: A case series

Published:August 01, 2018DOI:https://doi.org/10.1016/j.ejim.2018.07.023

      Highlights

      • Leucocytoclastic vasculitis is associated with immune-checkpoint inhibitors therapy.
      • Thrombocytopenic purpura is the main differential diagnosis.
      • Steroids and hydroxychloroquine are an effective and safe therapy.

      Keywords

      To read this article in full you will need to make a payment

      Purchase one-time access:

      Academic & Personal: 24 hour online accessCorporate R&D Professionals: 24 hour online access
      One-time access price info
      • For academic or personal research use, select 'Academic and Personal'
      • For corporate R&D use, select 'Corporate R&D Professionals'

      Subscribe:

      Subscribe to European Journal of Internal Medicine
      Already a print subscriber? Claim online access
      Already an online subscriber? Sign in
      Institutional Access: Sign in to ScienceDirect

      References

        • Pardoll D.M.
        The blockade of immune checkpoints in cancer immunotherapy.
        Nat Rev Cancer. 2012; 12: 252-264
        • Chen T.W.
        • Razak A.R.
        • Bedard P.L.
        • et al.
        A systematic review of immune-related adverse event reporting in clinical trials of immune checkpoint inhibitors.
        Ann Oncol. 2015; 26: 1824-1829
        • Naidoo J.
        • Page D.B.
        • Li B.T.
        • et al.
        Toxicities of the anti-PD-1 and anti-PD-L1 immune checkpoint antibodies.
        Ann Oncol. 2015; 26 ([mdv383])
        • Lidar M.
        • Giat E.
        • Garelick D.
        • et al.
        Rheumatic manifestations among cancer patients treated with immune checkpoint inhibitors.
        Autoimmun Rev. 2018; 17: 284-289
        • Daxini A.
        • Cronin K.
        • Sreih A.G.
        Vasculitis associated with immune checkpoint inhibitors - A systematic review.
        Clin Rheumatol. 2018;
        • Bulbul A.
        • Mustafa A.
        • Chouial S.
        • Rashad S.
        Idiopathic thrombocytopenic purpura and autoimmune neutropenia induced by prolonged use of nivolumab in Hodgkin's lymphoma.
        Ann Oncol. 2017; 28: 1675-1676